# SDR DALA1241189264

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243307
- Condition: Cracked
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FUSELAGE FRAME CRACKED AT BS 1364 L15L TO L16L.  REMOVED AND REPLACED FRAME BS 1364 BETWEEN L13L-L16L IN REF WITH SRM 51-30-05, 51-30-03 VOL II AND DRAWING 9912243.
